About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 415053, 8 pages
http://dx.doi.org/10.1155/2013/415053
Research Article

Solution and Stability of the Multiquadratic Functional Equation

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Applied Mathematics, National Sun Yat-sen University, Kaohsiung 80424, Taiwan
3College of Mathematics and Information Science, Hebei Normal University and Hebei Key Laboratory of Computational Mathematics and Applications, Shijiazhuang 050024, China
4Department of Information Management, Yuan Ze University, Chungli 32003, Taiwan

Received 25 August 2013; Accepted 10 September 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Xiaopeng Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, no. 4, pp. 222–224, 1941. View at MathSciNet
  3. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S.-M. Jung, “Hyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K.-W. Jun and H.-M. Kim, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 867–878, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. K.-W. Jun and H.-M. Kim, “Stability problem of Ulam for generalized forms of Cauchy functional equation,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 535–547, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. H. Kim, “On the stability of the Pexiderized trigonometric functional equation,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 99–105, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. H. Lee, S. M. Im, and I. S. Hwang, “Quartic functional equations,” Journal of Mathematical Analysis and Applications, vol. 307, no. 2, pp. 387–394, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Najati and Th. M. Rassias, “Stability of a mixed functional equation in several variables on Banach modules,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1755–1767, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Sikorska, “Exponential functional equation on spheres,” Applied Mathematics Letters, vol. 23, no. 2, pp. 156–160, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Aczél and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, UK, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäauser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Pl. Kannappan, Functional Equations and Inequalities with Applications, Springer, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, no. 1, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S.-M. Jung and P. K. Sahoo, “Hyers-Ulam stability of the quadratic equation of Pexider type,” Journal of the Korean Mathematical Society, vol. 38, no. 3, pp. 645–656, 2001. View at MathSciNet
  18. J. R. Lee, S.-Y. Jang, C. Park, and D. Y. Shin, “Fuzzy stability of quadratic functional equations,” Advances in Difference Equations, vol. 2010, Article ID 412160, 16 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. S. Moslehian, K. Nikodem, and D. Popa, “Asymptotic aspect of the quadratic functional equation in multi-normed spaces,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 717–724, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, no. 1, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  21. W.-G. Park and J.-H. Bae, “On a bi-quadratic functional equation and its stability,” Nonlinear Analysis: Theory, Methods & Applications, vol. 62, no. 4, pp. 643–654, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. Ciepliński, “On the generalized Hyers-Ulam stability of multi-quadratic mappings,” Computers & Mathematics with Applications, vol. 62, no. 9, pp. 3418–3426, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. K. Ciepliński, “On multi-Jensen functions and Jensen difference,” Bulletin of the Korean Mathematical Society, vol. 45, no. 4, pp. 729–737, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  24. K. Ciepliński, “Stability of the multi-Jensen equation,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 249–254, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. K. Ciepliński, “Generalized stability of multi-additive mappings,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1291–1294, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. K. Ciepliński, “Stability of multi-additive mappings in non-Archimedean normed spaces,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 376–383, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  27. W. Prager and J. Schwaiger, “Multi-affine and multi-Jensen functions and their connection with generalized polynomials,” Aequationes Mathematicae, vol. 69, no. 1-2, pp. 41–57, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  28. W. Prager and J. Schwaiger, “Stability of the multi-Jensen equation,” Bulletin of the Korean Mathematical Society, vol. 45, no. 1, pp. 133–142, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  29. C.-G. Park, “Multi-quadratic mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 131, no. 8, pp. 2501–2504, 2003. View at Publisher · View at Google Scholar · View at MathSciNet